# SDR MASA200501083

- Difficulty date: December 26, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N592ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7410
- Aircraft time: 17,263 hours, 12,345 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Spoilers
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ASH 7262 IAD, AIRCRAFT ABORTED TAKEOFF AND RETURNED TO GATE DUE TO STALL FAIL CAUTION AND CONFIGURE SPOILER CAUTION MESSAGES BELOW 80 KTS.  MAINTENANCE RESET AND PERFORMED 5 HIGH SPEED TAXIS WITH NO REOCCURRING FAULTS.
